We prove the existence and uniqueness of fractional neutral differential equations with state-dependent delay subject to non-instantaneous impulsive conditions. The results are proved by using ﬁxed point theorem for condensing map and justiﬁed by a suitable application.
Digital Object Identifier (DOI)
Anguraj, Annamalai and Kanjanadevi, Subramaniam
"Non-Instantaneous Impulsive Fractional Neutral Differential Equations with State-Dependent Delay,"
Progress in Fractional Differentiation & Applications: Vol. 3
, Article 4.
Available at: https://dc.naturalspublishing.com/pfda/vol3/iss3/4